# SDR ASOA20140414062

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 30,585 hours, 23,977 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED AT FL 370 A NOTICEABLE ICE BUILD UP ON THE UNPROTECTED SURFACES AS WELL AS THE TAT.  SHORTLY AFTER IAS AND ALT INSTRUMENTS BEGAN TO FAIL FOLLOWED BY A NR 2 PACK OVERHEAT MESSAGE ON THE EICAS DISPLAY.  DECLARED AN EMERGENCY AND BEGAN AN IMMEDIATE DESCENT. DURING DESCENT,  ENCOUNTERED NUMEROUS MASTER CAUTION MESSAGES INCLUDING RUDDER OVERBOOST, YAW DAMP FAIL, IC WOW1 INOPERATIVE.  INSTRUMENTATION FUNCTIONALITY RETURNED BETWEEN FL200 AND 10,000 FT AND THE CREW ELECTED TO DIVERT,  LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPS CHECKS OF THE ANTI-ICE SYSTEM, RADIO COMM1 AND COMM 2, STALL PROTECTION SYSTEM, RUDDER OVERBOOST SYSTEM AND IC 600 COMPUTER.  WATER WAS DRAINED FROM THE PITOT/STATIC LINES AND ADC SYSTEMS NR 1 AND NR 2 WERE RESET.  AFTER ALL DISCREPANCIES WERE ADDRESSED THE ACFT WAS RETURNED TO SERVICE.
